# SDR SWIA200413098

- Difficulty date: March 28, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 11,991 hours, 16,198 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 903
- Condition: Will Not Test
- Location: Stick Shaker
- Part time: 9,836 hours, 13,060 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STALL STICK SHAKER NR 1 WON'T TEST.  REMOVED AND REPLACED NR 1 STICK SHAKER.  OPS CHECK GOOD.
